# SDR DALA2024062506485

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0410795) FLOOR SUPORT UPPER CHORD HAS CORROSION AT STA 947 LBL 24 AFT OF LAV ATTACHED FITTING WL208. REMOVED AND REMPLACED FLOOR SUPPORT UPPER CHORD AT STA 947 LBL 24 AFT OF LAV. ATTACHED FITTING WL 208 PER B737-900 SRM 51-40-02-0G AND DWG 147A5650.
